# SDR SWAA115665

- Difficulty date: August 7, 2011
- Submitted: August 9, 2011
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 71,671 hours, 57,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547952
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 24Y CHECK, FOUND AFT CARGO DOOR FRAME AFT LOWER CORNER CRACKED.  REPAIRED FRAME IAW SRM AND DWG.
